Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 97, NWS Albany, NY

August 17, 2018Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 17, 2018, 7:30 PM EDT for Dutchess County, Ulster County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2018, 7:30 PM EDT (23:30 UTC)
Expired
Aug 17, 2018, 8:13 PM EDT
In force
43 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 80 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 3:44 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

908 
WUUS51 KALY 172330
SVRALY
NYC027-111-180030-
/O.NEW.KALY.SV.W.0097.180817T2330Z-180818T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
730 PM EDT FRI AUG 17 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  East central Ulster County in east central New York...
  Northwestern Dutchess County in east central New York...

* Until 830 PM EDT.

* At 730 PM EDT, a severe thunderstorm was located near West Shokan,
  or 13 miles north of Ellenville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Olivebridge around 745 PM EDT.
  High Falls around 800 PM EDT.
  Hurley and Tillson around 805 PM EDT.
  Kingston and Port Ewen around 815 PM EDT.
  Rhinebeck around 820 PM EDT.
  Hyde Park and Staatsburg around 825 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4187 7445 4195 7445 4196 7384 4174 7392
TIME...MOT...LOC 2330Z 277DEG 21KT 4190 7433 

HAIL...1.00IN
WIND...60MPH
 
$$

CS
2 follow-up statements
916 
WWUS51 KALY 172336
SVSALY

Severe Weather Statement
National Weather Service Albany NY
736 PM EDT FRI AUG 17 2018

NYC027-111-180030-
/O.CON.KALY.SV.W.0097.000000T0000Z-180818T0030Z/
Ulster NY-Dutchess NY-
736 PM EDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EAST CENTRAL ULSTER AND NORTHWESTERN DUTCHESS COUNTIES...

At 736 PM EDT, a severe thunderstorm was located near Olivebridge, or
14 miles north of Ellenville, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Olivebridge around 745 PM EDT.
  High Falls around 800 PM EDT.
  Hurley and Tillson around 805 PM EDT.
  Kingston and Port Ewen around 815 PM EDT.
  Rhinebeck around 820 PM EDT.
  Hyde Park and Staatsburg around 825 PM EDT.

Other locations impacted by this severe thunderstorm include Rolling
Meadows, Norrie Heights, Rosendale, Maple Hill, Palentown, Atwood,
Pacama, Brodhead, Liebhardt and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4186 7443 4195 7442 4196 7384 4174 7392
TIME...MOT...LOC 2336Z 277DEG 21KT 4190 7428 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CS
124 
WWUS51 KALY 180013
SVSALY

Severe Weather Statement
National Weather Service Albany NY
813 PM EDT FRI AUG 17 2018

NYC027-111-180023-
/O.CAN.KALY.SV.W.0097.000000T0000Z-180818T0030Z/
Ulster NY-Dutchess NY-
813 PM EDT FRI AUG 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ULSTER AND
NORTHWESTERN DUTCHESS COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
east central New York.

LAT...LON 4186 7443 4195 7442 4196 7384 4174 7392
TIME...MOT...LOC 0011Z 277DEG 21KT 4187 7399 

$$

CS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 4:42 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Aug 17, 4:42 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Albany NY
442 PM EDT Fri Aug 17 2018

.SYNOPSIS...
A series of disturbances ahead of a cold front will bring rounds
of showers and thunderstorms today into tonight, some of which
could result in locally heavy rainfall and gusty winds. The cold
front will move through on Saturday along with continued showers
over portions of the area, but a drying trend from north to
south will take place. Some lingering showers are possible for
southern areas Sunday, but to the north it will be dry and not
as warm.

&&

.NEAR TERM /THROUGH SATURDAY/...
...Severe Thunderstorm Watch for the entire region until 11 PM
EDT...

As of 345 PM EDT, 18Z sounding is in as lower level lapse rates
have increased with low level helicities/hodographs show enough
magnitudes for low level spins. Furthermore, bulk shear remains
generally 25-35kts. Of note was this unexpected dry layer
centered around H850 which may be the reason the DCAPE values
are less. So as 1-min GOES16 visible imagery reveals lots of
breaks in the clouds, instability should increase from our
current 2k j/kg. Per mesoscale model reflectivity's, seems
robust convection should continue within the next couple of
hours along or east of I 81.

Convection will likely continue into most of tonight as overall
severe aspect should wane. We remain well within the warm
sector tonight as main surface low is expected to track across
the St Lawrence Valley. PWATs are expected to remain near the 2
inch mark so rainfall can still be locally heavy, especially
where training can occur as trough aloft remains positively
tilted.

The cold front begins its approach Saturday morning with
additional showers and thunderstorms will likely continue. While
overall severe threat remains low, locally heavy downpours will
continue as those PWATs remain high along and ahead of the
front. SBCAPES south of I90 per the GFS/NAM suggest values
between 1000-1500 j/kg yet overall density looks minimal.
Temperatures will be cooler but where breaks of sunshine could
occur from the Capital District and points southward could touch
80F with mainly 70s elsewhere.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
Saturday night into Sunday night, model consensus still
supports the cold front finally clearing the area, keeping us
under cool easterly to northeasterly flow. However, there has
been a trend in some of the GEFS members and ECMWF to linger
the front just south of our area and develop a wave of low
pressure upon it as upper impulse approaches from the Ohio
Valley, opening the door for continued light showers through
the weekend. At this point, continued chance PoPs for our
eastern and southern tier of counties. Furthermore, easterly
component off the Atlantic could add low level moisture. Regardless,
cooler than normal temperatures are favored for highs Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The extended begins with a weak wave of low pressure passing south
of Long Island.  This sfc wave will focus some isolated to scattered
showers early Sunday evening mainly south and east of the Capital
Region.  Some cooler and drier air will filter in for the opening of
the week with weak low and mid level riding building in based on the
latest GEFS/GFS/ECMWF for Monday.  At the sfc, a weak sfc high
builds in with seasonable temps and fairly comfortable humidity
levels with sfc dewpts in the 50s to around 60F in few spots.  Lows
fall back into the 50s to around 60F, and highs Monday with be in
the mid and upper 70s over the hills and in the valleys, and mid 60s
to lower 70s over the mountains.

Monday night into Tuesday...Mid and upper ridging shifts eastward
along the East Coast, as a fairly strong mid and upper level trough
will be approaching from the mid and upper MS River Valley.  Monday
night will be fair and dry with the sfc high shifting east, but mid
and high level clouds will start to stream in from the south and
west ahead of the upstream systems warm front.  Lows will be in the
mid 50s to lower 60s.  The sfc wave moves into the Great Lakes
region. Some weak isentropic lift increase ahead of the warm front
advancing from the Mid Atlantic States, and lower Great Lakes
Region. A chance of showers and a slight chance of thunderstorms
will be possible especially from the Hudson River Valley westward.
Highs will be in the upper 70s to around 80F in the lower
elevations, and upper 60s to mid 70s over the higher terrain.

Tuesday night into Wednesday...The trough of low pressure at the sfc
and aloft quickly moves east to northeast into Quebec Tue night into
Wed morning with a cold or occluded front moving across the region.
Decent synoptic lift looks possible with showers likely and a chance
of thunderstorms. A secondary cold front moves through during the
day with at least a chance of showers or isolated thunderstorms.
Decent cold advection will occur during the afternoon and it will
become breezy with highs in the upper 60s to lower 70s over the
mountains north and west of the Capital Region, and 70s to lower 80s
in most other locations. Lows Tue night will be mild in the 60s
mainly.

Wednesday night through Friday...High pressure builds in from the
Midwest and Great Lakes Region Wed night into Thursday...and crests
over the region on Friday with fair, dry and tranquil weather with
temps near normal for late August.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Early morning showers associated with the warm front has moved out
of the area. Behind the front, there is some clearing of clouds
resulting in mainly VFR conditions. However, showers and storms are
expected to develop across the forecast area this afternoon and
continue into the evening, with MVFR to IFR conditions anticipated
within any thunderstorm. Shower activity will likely continue into
the overnight period with lowering CIGS/VIS possible along with some
fog/mist. There may be some improvement in CIGS back to MVFR/VFR
after 12Z/Sat.

Winds will be from the south to southwest this afternoon at 10 to 15
kts. Winds will then less to 5 to 10 kts overnight and into the day
on Saturday.

Outlook...

Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: High Operational Impact. Likely SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
A wet period is expected through at least most of Saturday,
keeping fire weather concerns to a minimum. Some showers may
linger into Sunday for southern areas, but to the north, a dry
northeast flow will set up along with temperatures slightly
below normal. Drier weather into early next week.

&&

.HYDROLOGY...
Another period of wet weather is in store through at least
tonight as a series of midlevel disturbances interact with a
moist airmass. Though there should be strong enough flow to
keep storm motions relatively fast, there is potential for
training given the deep southwesterly flow parallel to the
slowly approaching cold front, so locally heavy rainfall will be
a threat as well. PWAT values are forecast to be in the
vicinity of 2 inches once again. Urban and poor drainage
flooding is possible along with isolated flash flooding. The
Mohawk Valley and Catskills along with portions of western New
England have seen 150-300% of normal precipitation over the last
week per the last 7-day analysis, so they may be particularly
prone to flooding. Meanwhile, the latest Drought Monitor
indicates the southern Adirondacks are experiencing moderate
drought conditions.

Additional showers and thunderstorms will continue into Saturday with
a continued threat for locally heavy rainfall and possible
flooding if additional storms impact areas that saw rainfall
during the day. Deep-layer moisture will be on the decrease on
late Saturday from north to south reducing heavy rainfall
threat.

Although flooding of small streams and creeks is possible,
flooding on main stem rivers is not expected.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 11 PM EDT this evening for
     CTZ001-013.
NY...Severe Thunderstorm Watch until 11 PM EDT this evening for
     NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 11 PM EDT this evening for
     MAZ001-025.
VT...Severe Thunderstorm Watch until 11 PM EDT this evening for
     VTZ013>015.

&&

SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Wasula
AVIATION...JVM
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 17, 3:50 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
350 PM EDT Fri Aug 17 2018

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-181100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
350 PM EDT Fri Aug 17 2018

...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

The main threat will be damaging winds of 58 mph or greater. Large
hail and a tornado or two cannot be ruled out.

Thunderstorms may produce locally heavy rainfall through tonight.
Urban and poor drainage flooding and isolated flash flooding is
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms Tuesday and Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Aug 17, 7:04 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
704 PM EDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     1 ESE ESPERANCE         42.76N  74.25W
08/17/2018                   SCHENECTADY        NY   911 CALL CENTER

            TREES DOWN; TIME ESTIMATED BY RADAR

&&

EVENT NUMBER ALY1800528

BEW
Local storm report, Aug 17, 7:05 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
705 PM EDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     1 WSW MIDDLEBURGH       42.59N  74.35W
08/17/2018                   SCHOHARIE          NY   911 CALL CENTER

            WIRES DOWN; TIME ESTIMATED BY RADAR

&&

EVENT NUMBER ALY1800529

BEW
Local storm report, Aug 17, 7:07 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
707 PM EDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     2 NE JEFFERSON          42.50N  74.58W
08/17/2018                   SCHOHARIE          NY   911 CALL CENTER

            WIRES DOWN; TIME ESTIMATED BY RADAR

&&

EVENT NUMBER ALY1800530

BEW
Local storm report, Aug 17, 7:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
719 PM EDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 NW MIDDLEVILLE        43.15N  74.98W
08/17/2018                   HERKIMER           NY   911 CALL CENTER

            TREE DOWN ON FISHING ROCK RD; TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER ALY1800531

BEW
Special weather statement, Aug 17, 7:21 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Albany NY
721 PM EDT FRI AUG 17 2018

NYZ052>054-059>061-172345-
Eastern Albany-Eastern Columbia-Western Rensselaer-Eastern
Greene-Western Columbia-Eastern Rensselaer-
721 PM EDT FRI AUG 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
COLUMBIA...SOUTHEASTERN ALBANY...NORTHEASTERN GREENE AND SOUTHERN
RENSSELAER COUNTIES...

At 720 PM EDT, strong thunderstorms were clustered over Valatie, or 7
miles southwest of Nassau, moving northeast at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

This storm will be near...
  Nassau around 735 PM EDT.
  Stephentown and New Lebanon around 745 PM EDT.

This Includes The Following Highways...
 Interstate 90 between exits 10 and 9.
 Interstate 87 between exits 21A and 22.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4253 7335 4237 7341 4227 7368 4249 7391
      4277 7351 4254 7334
TIME...MOT...LOC 2320Z 247DEG 30KT 4244 7372

JEC
Special weather statement, Aug 17, 7:23 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Albany NY
723 PM EDT FRI AUG 17 2018

NYZ063-064-180000-
Western Ulster-Eastern Ulster-
723 PM EDT FRI AUG 17 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ULSTER COUNTY...

At 723 PM EDT, a strong thunderstorm was located 7 miles southwest of
West Shokan, or 12 miles north of Ellenville, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Kerhonkson and West Shokan around 735 PM EDT.
  Olivebridge around 745 PM EDT.
  New Paltz, Hurley, High Falls and Tillson around 800 PM EDT.

This Includes Interstate 87 between exits 18 and 19.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4184 7448 4188 7445 4190 7451 4194 7450
      4199 7433 4198 7401 4171 7406
TIME...MOT...LOC 2323Z 277DEG 21KT 4189 7439

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 3:11 PM EDTSpecial Weather StatementALYUlster34 min
Aug 17, 3:37 PM EDTSpecial Weather StatementALYUlster23 min
Aug 17, 3:48 PM EDTSpecial Weather StatementALYUlster27 min
Aug 17, 3:51 PM EDTSpecial Weather StatementALYHerkimer39 min
Aug 17, 4:15 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer60 min
Aug 17, 5:10 PM EDTSpecial Weather StatementALYFulton35 min
Aug 17, 5:18 PM EDTSpecial Weather StatementALYFulton27 min
Aug 17, 5:40 PM EDTSpecial Weather StatementALYDutchess35 min
Aug 17, 5:40 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schenectady, Schoharie50 min
Aug 17, 5:54 PM EDTAreal Flood AdvisoryALYFulton, Hamilton84 min
Aug 17, 6:02 PM EDTSpecial Weather StatementALYFulton43 min
Aug 17, 6:06 PM EDTSpecial Weather StatementALYFulton24 min
Aug 17, 6:09 PM EDTSpecial Weather StatementALYSchenectady21 min
Aug 17, 6:12 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery63 min
Aug 17, 6:22 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Montgomery, Rensselaer, Saratoga and 3 more53 min
Aug 17, 6:27 PM EDTSpecial Weather StatementALYUlster33 min
Aug 17, 6:42 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren48 min
Aug 17, 7:00 PM EDTSpecial Weather StatementALYSaratoga30 min
Aug 17, 7:20 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington55 min
Aug 17, 7:21 PM EDTSpecial Weather StatementALYRensselaer24 min
Aug 17, 7:23 PM EDTAreal Flood AdvisoryALYFulton, Saratoga, Washington87 min
Aug 17, 7:23 PM EDTSpecial Weather StatementALYUlster37 min
Aug 17, 7:48 PM EDTSpecial Weather StatementALYColumbia27 min
Aug 17, 7:52 PM EDTAreal Flood AdvisoryALYGreene, Ulster3 hr
Aug 17, 7:52 PM EDTSevere Thunderstorm WarningALYColumbia53 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.